0
 
Author: Sorting Last Post on Top ↓ Message:
APEYBABY's Photo APEYBABY Posts: 15
4/29/08 10:04 A

My SparkPage
Send Private Message
Reply
Hi! I'm April, stylgrils daughter. I'm sorry your dealing with this but it does get better. When I was on my meds (Lithium and a combo of others, zoloft, paxil, etc) I was miserable. I felt like a zombie.
Once I was off I could start my life again, your on the right path to yours. If you want to talk more you can email me through here and I will be more than happy to talk or listen.
Best of luck!

 Pounds lost: 10.0 
 
0
17.5
35
52.5
70
STYLGRL's Photo STYLGRL Posts: 2,574
4/29/08 8:10 A

Send Private Message
Reply
I'm happy to have made your day..what a nice sentiment!! Now you've made mine. I believe my daughter's problems stemmed from hormonal imbalances as well. I also have suggested to her that she may have PCOS. She does in fact have very ..very bad endometrisos. she had 2 surgeries and was on a hormone regime before she had her children.

Health of Body & Spirit, Chris
GAL 5:19-20
HACKERSGODDESS's Photo HACKERSGODDESS Posts: 9
4/28/08 6:39 P

My SparkPage
Send Private Message
Reply
Its so good to hear another success story of being able to break from psychopharmacueticals and lead a healthy life! Your daughter is very lucky. My mother still has not accepted my mental health despite 5 healthy (mentally) active responsible years. It was my husband who first gave me the courage to step away from the meds and start living my life. As soon as I turned 18 I stopped taking the meds and have never regretted it. My therapist believes that the mis-diagnosis was nothing more than teenage hormone imbalances. Perhaps it was early signs of PCOS that would have been caught earlier? who knows. Thank you for the success story though styl. Made my day!

.: Our greatest glory comes not in never failing, but in rising every time we fall -Vincent Van Gogh :.


 current weight: 242.5 
 
248
226
204
182
160
STYLGRL's Photo STYLGRL Posts: 2,574
4/28/08 6:20 P

Send Private Message
Reply
Hi, no I have never taken that medication. I'm sorry that happened to you. My daughter was misdiagnoses as being bi-polar as a teen as well. i finally took control and took her off all meds..she is a perfectly fine young woman now, married with two children.
On another note..related also to your post. I was on Metoprolol and it also made me gain weight. It's a Beta Blocker. I'm off it now. :o)



Health of Body & Spirit, Chris
GAL 5:19-20
HACKERSGODDESS's Photo HACKERSGODDESS Posts: 9
4/28/08 6:01 P

My SparkPage
Send Private Message
Reply
Hello,

I was just wondering if anyone else here has taken the drug Zyprexa in the past. I was given zyprexa for several years in highschool after being mis-diagnosed as manic depressive. It is also used as an anti-seizure and anti-psychotic drug.

I am asking because my endocrinologist informed me that Zyprexa is under review as possible causing diabetes in women, and is suspected to increase the risk factor that women will develop PCOS.

Zyprexa is rapidly gaining a really bad rep for its abilty to cause insane amounts of weight gain (i gained 60 lbs in 5 months on it), and other terrible effects are being found.

I was just wondering if anyone else has a history with this drug or is currently taking it.

Adriane

.: Our greatest glory comes not in never failing, but in rising every time we fall -Vincent Van Gogh :.


 current weight: 242.5 
 
248
226
204
182
160
Page: 1 of (1)  

Report Innappropriate Post

Other PCOS & Losing Weight General Team Discussion Forum Posts

Topics: Last Post:
Abs 10/23/2013 9:11:13 AM
Any fellow Paleo life-stylians out there? 1/16/2014 7:03:03 AM
Letrozole stories? 11/17/2013 12:56:33 PM
Round 2, another BFN 11/13/2013 4:41:35 PM
Low GI diet, Mayo Clinic Diet? 8/7/2014 6:03:20 PM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x136x14450348

Review our Community Guidelines